News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: bleeding after orgasm


 noelmarie - Fri Jan 09, 2009 11:27 am

i was on the depo shot for a little over 4 years. my last shot was march 2008. in november i started bleeding for almost 3 weeks straight. my doctor put me on doxycycline twice a day for ten days, and prometrium once a day for 21 days. i finished them 5 days ago. now when i have an orgasm i have heavy bleeding right after, then it slows and quits. usually within a day.
 Debbie Miller, RN - Tue Jan 20, 2009 11:17 pm

User avatar Hello,
I suspect your hormones are still fluctuating after the depo and medications to stop the bleeding. This alone would not be terribly alarming. I would give it a few months to see if it settles down. If not, you should see your doctor for sure. Meanwhile, it wouldn't hurt to call the doctor to explain what is happening. Is it possible you are having rough sex that is causing some trauma to the vagina?

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here